# SDR SWAA2022031407277

- Difficulty date: July 27, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.LH Z-ANGLE STA 727E+10-817 CORRODED AROUND FASTNER HOLES / REMOVED AND REPLACED L/H Z-ANGLE STA 727-847 IAW SRM 53-00-53-2R-5 AND DWG NO. 146A7500 REV: B. REMOVED DAMAGE ON Z-ANGLE IAW SRM 51-10-02-0G-0. EVALUATED DAMAGE IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D REMOVED .022' ALLOWED .004 FOUND TO BE OUT OF LIMITS. PART NO. BAC 1496-377 707516
